# SDR YENA201701040016

- Difficulty date: January 4, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N703JB
- Make and model: Airbus A320-232
- Aircraft serial: 3381
- Aircraft time: 36,863 hours, 12,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 063505
- Condition: No Test
- Location: Emergency Lights
- Part time: 36,863 hours, 12,690 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU TEST,  11WL FAILED.  R & R THE BATTERY PACK IAW AMM 33-51.  OPS CHECKED GOOD.
